Couldn't find what you looking for?

TRY OUR SEARCH!

I am really nervous and I can't seem to get a call back from my doctor so any advice would be much appreciated. So, I have been on the pill for about 7 years. For the most part I have had NO problems at all. Within the past several months I have had a few problems (minor spotting) that seemed to sort of coincide with the start of a new medication that is called lamictal for bipolar disorder. My last period was a little erratic in that it started a day later than usual, wasn't as heavy and the cramps weren't nearly as bad as usual. Now I am in mid cycle. I had intercourse with my boyfriend when I started bleeding. I started bleeding within the first minute of intercourse. I experienced no pain and the blood was bright red. We, of course, stopped, but since then I have had of and on spotting of brown blood and of and on cramps. My last pap smear was in June and was completely normal. I was tested for all of the stds in December and came back clean and have been with same partner ever since. What could this be? I'm nervous and scared. Thanks so much.

Loading...

I have been having the same thing....no pain, didn't even realise i was bleeding till i saw it. I am sure its to do will the pill...the longer I was on the pill the worse it got. I've had one abnormal pap smear and the latest was normal, including std tests all come back normal. Could it be the pill??? I hope so as I've rules out everything else.
Reply

Loading...